Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Unwanted pregnancy, no bleeding after increasing cytotec dosage. What should be done?

hi i am 36y old , missed my period 20 days ago, i am on cytotec for 1week taking 6pills per day , just 1day only i saw blood flow , went to my gynec said the foetus is still there , u have to increase the dose, i started with 10pills yesterday but nothing came up, i mean i didnt see any blood , what should i eat , do , can i take aspirin ??thanks a lot doctor my mail , YYYY@YYYY
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi haith
Failure rate of pregnancy termination with only cytotec is much more than mifepristone+misoprost.
Even failure rate of medical termination increases as pregnancy advances.
So consult your gynaecologist to change medication or for surgical termination.
Aspirin is having no role in termination.
All The Best
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor